# SDR USAA950487

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 775
- Part time: 67,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING SCHEDULED PRODUCTION CONTROL ITEM NR 949, FOUND .125 INCH CRACK IN SKIN OF RIVET STATION 775 LONGERON 1 RT.  EDDY CURRENT INSPECTION.  ACCOMPLISHED REPAIR IAW SRM 53-04.  (W)
